# SDR CA130422003

- Difficulty date: April 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,435 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE OFF AT APPROXIMATELY 100 KTS DUE TO AUTO THROTTLE ANNUNCIATION (RED), FUEL INDICATION NOT NORMAL AND SPEED DIFFERENCE. DUTY PILOT/FLIGHT SAFETY ADVISED.  INTEGRATED PITOT/STATIC/AOA SENSOR NR 3 REPLACED IAW AMM 34-13-01, PB 401.  CRITICAL SYSTEM, TC 20130422003.
